# SDR CALA2017042801139

- Difficulty date: April 28, 2017
- Submitted: April 29, 2017
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 50,603 hours, 14,580 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 50,678 hours, 12,769 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 50,678 hours, 12,769 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

PAX AND FLT ATT SAW FLAME COME FROM RT ENG W/ LOUD BANG.  1ST STAGE HPT BLADES FOUND DAMAGED DURING BOROSCOPE. R&R NR 2 ENGINE REF W/C 19-7100-1-0900.
